Panadol Extend is a sustained release formulation of paracetamol that provides gentle and long-lasting relief from back and pain and even for persistent joint pain (such as osteoarthritis) for up to 8 hours.

The patented bi-layer caplet starts to release one layer straight away for fast pain relief, while the second layer is released slowly over a period to give long-lasting relief. This means longer lasting back and pain relief than ordinary Panadol, with the improved convenience of fewer doses. And you can rest assured it won’t harm your stomach.

Directions:

Adults (including the elderly) and children aged 12 years and over:

  • Oral administration only.
  • 2 tablets taken three times a day, every 6-8 hours as required, up to a maximum of 6 tablets in any 24-hour period
  • Maximum daily dose: 4000 mg.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
  • Can be taken with or without food.

Not recommended for children under 12 years of age

Weight 0.12 kg
Dimensions 15 × 6 × 12 cm

sekamapharmacy

Sekama Pharmacy follow latest evidence based treatment with advises. We providing products range from children to elderly. Concern Care and Choice. Follow us and chat with us.

More Products from sekamapharmacy

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and Answers

You are not logged in

ajax-loader
Vendor
Price
Panadol Extend Panadol Extend 12s

RM8.50

100 in stock

More
More